A Common Fixed Point Theorem for Three Weakly Compatible Selfmaps of a S-metric Space

Authors

DOI:

https://doi.org/10.23755/rm.v43i0.767

Keywords:

S-metric space, Fixed point, weakly compatible mappings, Associated sequence of a point relative to three self maps

Abstract

In this paper we  prove  a common fixed point theorem for three weakly  compatible self maps of a S-metric space with a contractive condition of rational type.Further we deduce a common fixed point theorem for two weakly compatible selfmaps of a S-metric space.

Author Biographies

  • Kiran Virivinti, Osmania University
    Associate Professor, Department of Mathematics, Osmania University Hyderabad, Telangana, India
  • Niranjan Goud Javaji, Palamuru University
    Assistant Professor, Department of Mathematics
  • Rajani Devi katta, Rayalaseema University
    Assistant Professor, Department of Mathematics

References

.N.shobe Sedghi.,,Aliouche.A, A generalization of fixed point theorems in S-metric spaces,Mat. Vesnik, 3, 258-266, 2012.

.Sumit Chandok,Common fixed theorem for generalized contractions mappings,Thai Journal of Mathematics, 16, 305-314, 2018.

.Jungck and Rhoades, Fixed point for set valued functions with out continuity,Indian j pure Appl.Math.Sci, 29, 227-238, 1998.

.G.Jungck, Compatible mappings and common fixed points,Int j of Math and Math.Sci,4,771-779, 1986.

.Sessa, On a weak commutativity condition of mappings in a fixed point considerations,Publ.L'institut Math, 62, 149-153, 1982.

Downloads

Published

2022-12-30

Issue

Section

Volume 43-2022